Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had period, bleeded after intercourse, got pill, spotting. What this could be?

A day after my period I had intercourse. It was very brief. As soon as the male inserted his penis I told him to stop because he failed to put a condom on! I noticed he precumed a lot and I began to bleed. I ran out the day after and got the Plan B pill. Now I've been spotting since...I don't have any health insurance...what could this be?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Nothing to worry.
As you had sex after a day of your period, it is safe period so there is no possibility of having pregnancy.
now bleeding you got might be due to withdrawal bleeding after taking plan b tablet.
Ok and take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor